# SDR 98ZZZX1622

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Cartridge Squib
- Part number: 0A876299
- Condition: Failed
- Location: Fire Ext
- Component: Kidde, 89575201
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARTRIDGE FAILED RUPTURE DISC, OF FIRE EXTINGUISHER.  SUSPECT CAUSE:  CARTRIDGE FAILED TO RUPTURE DISC BECAUSE OF INSUFFICIENT EXPLOSIVE ENERGY IN OVERLAND AVIATION MANUFACTURED CARTRIDGE.  CARTRIGE IS NOT AN APPROVED (OEM) WALTER KIDDE AEROSPACE COMPONENT.  RECOMMENDATION:  USE ONLY OEM APPROVED PARTS.
